# SDR USAA960486

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 35,513 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND 1 INCH BY 1 INCH CORRODED SCREW HOLES ON FLOOR BEAM BS 328 22 INCHES RBL 36 INCHES RBL AND 42 INCHES RBL.  REPLACED SECTION OF FLOOR BEAM AND INSTALLED ANGLES.  REPAIRED PER TR 53-10-13.  (X)
